# SDR SWAA052789

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 67,269 hours, 37,772 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Part number: MS21042L3
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE UPPER AFT ANCHOR NUT PLATE CRACKED.  REMOVED AND REPLACED NUT PLATE PER MM.
